# SDR SWAA2024071102533

- Difficulty date: June 17, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AT ORSS 297 AT LT WING 2024-384375<[01] REPLACED CORRUGATED PLATE TRAILING EDGE AT ORSS 297 AT LT WING IAW B738-800 33 SRM 51-40-02-0G-0; DWG 115A3712 SHEET 12 REV - AND 115A3700 SHEET 111 REV A.;[02] CORRECTED STEP 1. REPLACED CORRUGATED PLATE TRAILING EDGE AT ORSS 297 AT LT WING IAW B738-800 33 SRM 51-40-02-0G-0; DWG 115A3712 SHEET 12 REV - AND 115A3700 SHEET 111 REV A. SEE INDIVIDUAL SIGN OFF BELLOW;[03] REPLACED CORRUGATED PLATE TRAILING EDGE AT ORSS 297 AT LT WING IAW B738-800 33 SRM 51-40-02-0G-0; DWG 115A3712 SHEET 12 REV - AND 115A3700 SHEET 111 REV A. SEE INDIVIDUAL SIGN OFF BELLOW
